Alert archive / Kansas / River Flood Warnings in 2017

River Flood Warning 41, NWS Topeka, KS

August 22, 2017Franklin County, Kansas

NWS Topeka, KS issued this river flood warning at Aug 22, 2017, 8:22 AM CDT for Franklin County, Kansas. It took effect at Aug 22, 2017, 3:31 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 8:22 AM CDT (13:22 UTC)
In effect from
Aug 22, 2017, 3:31 PM CDT
Expired
Aug 24, 2017, 7:00 AM CDT
In force
39 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Moderate

County Franklin County, KS

The radar

The Topeka radar (KTWX), 92 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marais Des Cygnes River at Ottawa (OTWK1). The gauge peaked at 31.40 ft at Aug 22, 2017, 10:00 PM CDT.

actionminormoderate10203008/2208/2308/2408/25
Action stage
25 ft
Minor stage
30 ft
Moderate stage
33 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06913500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

594 
WGUS43 KTOP 221322
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
822 AM CDT Tue Aug 22 2017

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Marais Des Cygnes River at Ottawa affecting Franklin County
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties
  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-222122-
/O.NEW.KTOP.FL.W.0041.170822T2031Z-170824T1200Z/
/OTWK1.2.ER.170822T2031Z.170823T0600Z.170824T0000Z.NO/
822 AM CDT Tue Aug 22 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Marais Des Cygnes River at Ottawa.
* from this afternoon to Thursday morning.
* At  7:30 AM Tuesday the stage was 20.0 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 34.0 feet by early Wednesday morning.The 
  river will fall below flood stage by Wednesday evening.


&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-222122-
/O.NEW.KTOP.FL.W.0042.170822T2111Z-170824T0515Z/
/QNMK1.1.ER.170822T2111Z.170823T0000Z.170823T1115Z.NO/
822 AM CDT Tue Aug 22 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Marais Des Cygnes River near Quenemo.
* from this afternoon to late Wednesday night.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.8 
  feet this evening.


&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

KSC003-059-222122-
/O.NEW.KTOP.FL.W.0043.170822T1751Z-170823T1955Z/
/SIPK1.2.ER.170822T1751Z.170823T0000Z.170823T0755Z.NO/
822 AM CDT Tue Aug 22 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Pottawatomie Creek near Scipio .
* from this afternoon to Wednesday afternoon.
* At  8:01 AM Tuesday the stage was 6.0 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 25.5 feet by this evening.The river will fall below 
  flood stage by early Wednesday morning.
* Impact...At 25.6 feet...Farmers fields to the south of the creek 
  near Ohio Road floods.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$
5 follow-up statements
887 
WGUS83 KTOP 221445
FLSTOP
Flood Statement 
National Weather Service Topeka KS
945 AM CDT Tue Aug 22 2017

...The Flood Warning continues for the following streams in Kansas...

  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties
  Wakarusa River near Lawrence 4s affecting Douglas County

...The Flood Warning continues for the following streams in Kansas..
  Marais Des Cygnes River at Ottawa affecting Franklin County
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties
  Wakarusa River at Wakarusa affecting Shawnee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-222245-
/O.CON.KTOP.FL.W.0041.170822T2031Z-170824T1200Z/
/OTWK1.2.ER.170822T2031Z.170823T0600Z.170824T0000Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River at Ottawa.
* from this afternoon to Thursday morning.
* At  8:30 AM Tuesday the stage was 21.9 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 34.0 feet by early Wednesday morning.The 
  river will fall below flood stage by Wednesday evening.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-222245-
/O.CON.KTOP.FL.W.0042.170822T2111Z-170824T0515Z/
/QNMK1.1.ER.170822T2111Z.170823T0000Z.170823T1115Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River near Quenemo.
* from this afternoon to late Wednesday night.
* At  9:27 AM Tuesday the stage was 4.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.8 feet by this evening.The river will 
  fall below flood stage by Wednesday morning.

&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

KSC003-059-222245-
/O.EXT.KTOP.FL.W.0043.170822T1752Z-170823T1955Z/
/SIPK1.2.ER.170822T1752Z.170823T0000Z.170823T0755Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Pottawatomie Creek near Scipio .
* from this afternoon to Wednesday afternoon.
* At  9:01 AM Tuesday the stage was 8.2 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 25.5 feet by this evening.The river will fall below 
  flood stage by early Wednesday morning.
* Impact...At 25.6 feet...Farmers fields to the south of the creek 
  near Ohio Road floods.

&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$

KSC045-222244-
/O.EXT.KTOP.FL.W.0039.170822T1442Z-170823T1215Z/
/LAWK1.1.ER.170822T1329Z.170822T1800Z.170823T0015Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Wakarusa River near Lawrence 4s.
* from this morning to Wednesday morning.
* At  8:45 AM Tuesday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.6 feet by this
  afternoon. The river will fall below flood stage this evening.
* Impact...At 25.0 feet...Road 1150 East floods.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$

KSC177-222244-
/O.CON.KTOP.FL.W.0040.000000T0000Z-170823T0826Z/
/WRWK1.1.ER.170822T1030Z.170822T1700Z.170822T2026Z.NO/
945 AM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Wakarusa River at Wakarusa.
* until late tonight.
* At  9:00 AM Tuesday the stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.

&&

LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573




$$
279 
WGUS83 KTOP 222139
FLSTOP
Flood Statement 
National Weather Service Topeka KS
439 PM CDT Tue Aug 22 2017

...The Flood Warning continues for the following streams in Kansas..
  Marais Des Cygnes River at Ottawa affecting Franklin County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-230539-
/O.CON.KTOP.FL.W.0041.000000T0000Z-170824T1200Z/
/OTWK1.2.ER.170822T2207Z.170823T0600Z.170824T0000Z.NO/
439 PM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River at Ottawa.
* until Thursday morning.
* At  3:30 PM Tuesday the stage was 29.1 feet.
* Flood stage is 31.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 34.0 feet by early Wednesday morning.The 
  river will fall below flood stage by Wednesday evening.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$
024 
WGUS83 KTOP 230051
FLSTOP
Flood Statement 
National Weather Service Topeka KS
751 PM CDT Tue Aug 22 2017

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Pottawatomie Creek near Scipio  affecting Anderson and Franklin 
  Counties

...The Flood Warning continues for the following streams in Kansas...

  Marais Des Cygnes River at Ottawa affecting Franklin County
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-230851-
/O.EXT.KTOP.FL.W.0041.000000T0000Z-170824T0600Z/
/OTWK1.1.ER.170823T0008Z.170823T0600Z.170823T1800Z.NO/
751 PM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River at Ottawa.
* until late Wednesday night.
* At  7:30 PM Tuesday the stage was 31.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.1 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Wednesday early afternoon.
* Impact...At 31 feet...Lowland areas near the river flood.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-230851-
/O.EXT.KTOP.FL.W.0042.000000T0000Z-170824T0600Z/
/QNMK1.1.ER.170823T1200Z.170823T1200Z.170823T1200Z.NO/
751 PM CDT Tue Aug 22 2017

The Flood Warning continues for
  The Marais Des Cygnes River near Quenemo.
* until late Wednesday night.
* At  3:52 PM Tuesday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday morning.
* Impact...At 17.0 feet...Lowland areas along the river flood.

&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

KSC003-059-230121-
/O.CAN.KTOP.FL.W.0043.000000T0000Z-170823T2013Z/
/SIPK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CDT Tue Aug 22 2017

The Flood Warning is cancelled for
  The Pottawatomie Creek near Scipio .
* At  7:31 PM Tuesday the stage was 17.3 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 17.5 feet 
  early Wednesday morning.


&&

LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525




$$
036 
WGUS83 KTOP 230541
FLSTOP
Flood Statement 
National Weather Service Topeka KS
1241 AM CDT Wed Aug 23 2017

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Wakarusa River near Lawrence 4s affecting Douglas County.

...The Flood Warning continues for the following streams in Kansas...

  Marais Des Cygnes River at Ottawa affecting Franklin County.
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-231341-
/O.EXT.KTOP.FL.W.0041.000000T0000Z-170824T0000Z/
/OTWK1.1.ER.170823T0008Z.170823T0400Z.170823T1200Z.NO/
1241 AM CDT Wed Aug 23 2017

The Flood Warning continues for
  The Marais Des Cygnes River at Ottawa.
* until this evening.
* At 11:30 PM Tuesday the stage was 31.4 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 31.0 feet...Lowland areas near the river flood.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-231341-
/O.CON.KTOP.FL.W.0042.000000T0000Z-170824T0600Z/
/QNMK1.1.ER.170823T1200Z.170823T1200Z.170823T1200Z.NO/
1241 AM CDT Wed Aug 23 2017

The Flood Warning continues for
  The Marais Des Cygnes River near Quenemo.
* until late tonight.
* At 3:52 PM Tuesday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  morning and fall below flood stage by late this morning.
* Impact...At 17.0 feet...Lowland areas along the river flood.

&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

KSC045-230611-
/O.CAN.KTOP.FL.W.0039.000000T0000Z-170823T1418Z/
/LAWK1.1.ER.170822T1329Z.170822T2115Z.170823T0248Z.NO/
1241 AM CDT Wed Aug 23 2017

The Flood Warning is cancelled for
  The Wakarusa River near Lawrence 4s.
* At 11:45 PM Tuesday the stage was 21.4 feet.
* Flood stage is 23.0 feet.
* Fell below flood stage at 9:48 PM Tuesday.
* Forecast...The river will continue to fall to 4.9 feet by Thursday 
  morning.
* Impact...At 23.0 feet...Minor low land flooding begins.

&&

LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529




$$
954 
WGUS83 KTOP 230801
FLSTOP
Flood Statement 
National Weather Service Topeka KS
301 AM CDT Wed Aug 23 2017

...The Flood Warning is cancelled for the following stream in 
Kansas...

  Marais Des Cygnes River at Ottawa affecting Franklin County

...The Flood Warning continues for the following stream in Kansas..
  Marais Des Cygnes River near Quenemo affecting Franklin and Osage 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC059-230831-
/O.CAN.KTOP.FL.W.0041.000000T0000Z-170824T0000Z/
/OTWK1.1.ER.170823T0008Z.170823T0400Z.170823T0647Z.NO/
301 AM CDT Wed Aug 23 2017

The Flood Warning is cancelled for
  The Marais Des Cygnes River at Ottawa.
* At 2:30 AM Wednesday the stage was 30.8 feet.
* Flood stage is 31.0 feet.
* The river Fell below flood stage at 1:47 AM Wednesday.
* Forecast...The river will continue to fall to 17.3 feet by Thursday
  morning.
* Impact...At 31.0 feet...Lowland areas near the river flood.

&&

LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551




$$

KSC059-139-231601-
/O.CON.KTOP.FL.W.0042.000000T0000Z-170824T0600Z/
/QNMK1.1.ER.170823T1200Z.170823T1200Z.170823T1200Z.NO/
301 AM CDT Wed Aug 23 2017

The Flood Warning continues for
  The Marais Des Cygnes River near Quenemo.
* until late tonight.
* At  3:52 PM Tuesday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  morning and fall below flood stage by late this morning.
* Impact...At 17.0 feet...Lowland areas along the river flood.

&&

LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Aug 22, 6:31 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 22, 6:31 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
631 AM CDT Tue Aug 22 2017

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 413 AM CDT Tue Aug 22 2017

At 09Z WV imagery shows upper trof pivoting through the area pushing
along surface cold boundary through north central and northeast
Kansas at this hour.  LLJ is in the process of veering to the east
of the area providing convergence for showers and storms with very
heavy rainfall (common amounts of 2-4 inches in some areas) over
very southern and southeastern portions of the area into west
central Missouri. Cold boundary is ushering in a very much needed
dry airmass shunting modified tropical airmass to the east and
southeast of the area.  A narrow band of low level stratus will move
in behind the front but shouldn't be long lasting as clearing will
take place quickly into the morning on Tuesday over the region as
high pressure settles into the area.  Lingering showers in
southeastern portions of the CWA should exit completely after mid
morning time frame.

Northwest flow regime aloft will take hold with modified Canadian
airmass cooling high temps Tuesday and Wednesday into the low to mid
80s.  With dry dewpoints, low temps on Tuesday night could dip into
the mid 50s especially near the KS/NE border.

.LONG TERM...(Wednesday through Monday)
Issued at 413 AM CDT Tue Aug 22 2017

The long term forecast features northwest flow with mid level ridge
in place and main Westerly energy well north of the area.  A few
minor embedded waves could help upslope flow induced storms on the
foothills of the Rockies move off into the High Plains into central
portions of KS/NE.  Most long range guidance at this time keeps
weaker flow aloft in place and instability well west of the area.
Therefore, only small chance POPs are in the forecast and mainly for
western portions of the CWA Friday and Saturday time frames perhaps
carrying into Sunday.

Overall, temps for the period will be slightly below normal in the
low to mid 80s and lows near normal in the low to mid 60s.  An
overall dry pattern will still be welcome in light of recent
rainfalls.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 631 AM CDT Tue Aug 22 2017

Stratus at MVFR/IFR interface is a bit more widespread than models
suggest and will keep a mention of a lower cig for a few hours.
VFR conditions then anticipated for the remainder of the forecast.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 AM CDT this morning for KSZ024-026-
038>040-054>056-058-059.

&&

SHORT TERM...Drake
LONG TERM...Drake
AVIATION...65
Hazardous weather outlook, Aug 22, 5:54 AM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
554 AM CDT Tue Aug 22 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-231100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
554 AM CDT Tue Aug 22 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Showers and thunderstorms continue across portions of east
central Kansas through early morning. Heavy rainfall overnight
has resulted in flash flooding over eastern portions of the area.
Rainfall totals have ranged anywhere from 1 to 6 inches in these
areas. An additional inch is still expected over portions of east
central Kansas through mid morning. A Flash Flood Watch also
remains in effect through Tuesday morning for the eastern and
southeastern portions of the outlook area.

Minor flooding is forecast along the Wakarusa River in Shawnee and
Douglas counties today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Aug 22, 7:29 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
729 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     HEAVY RAIN       7 WNW PAULINE           39.02N 95.80W
08/22/2017  M2.89 INCH       SHAWNEE            KS   NWS EMPLOYEE

            24 HOUR TOTAL.

&&

BAERG
Local storm report, Aug 22, 7:34 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
734 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     HEAVY RAIN       2 NE SILVER LAKE        39.12N 95.84W
08/22/2017  E3.41 INCH       SHAWNEE            KS   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

BAERG
Local storm report, Aug 22, 7:38 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
738 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     FLASH FLOOD      1 E SILVER LAKE         39.10N 95.84W
08/22/2017                   SHAWNEE            KS   TRAINED SPOTTER

            NW HODGES ROAD FROM 35TH STREET TO HIGHWAY
            24 IS APPROXIMATELY 2 FEET UNDER WATER.

&&

BAERG
Local storm report, Aug 22, 7:54 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
754 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     HEAVY RAIN       4 E CENTROPOLIS         38.71N 95.27W
08/22/2017  E8.00 INCH       FRANKLIN           KS   LAW ENFORCEMENT

            24 HOUR TOTAL.

&&

BAERG
Local storm report, Aug 22, 7:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
756 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HEAVY RAIN       5 N POMONA              38.68N 95.45W
08/22/2017  E5.50 INCH       FRANKLIN           KS   LAW ENFORCEMENT

            24 HOUR TOTAL.

&&

BAERG
Local storm report, Aug 22, 8:02 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
802 AM CDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HEAVY RAIN       1 SSW OTTAWA            38.60N 95.28W
08/22/2017  E5.60 INCH       FRANKLIN           KS   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:36 PM CDTFlash Flood WarningTOPJefferson6 hr
Aug 21, 7:49 PM CDTSpecial Weather StatementTOPJackson26 min
Aug 21, 7:59 PM CDTSpecial Weather StatementTOPShawnee31 min
Aug 21, 8:12 PM CDTSpecial Weather StatementTOPWabaunsee33 min
Aug 21, 8:27 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee20 min
Aug 21, 8:45 PM CDTSpecial Weather StatementTOPJefferson30 min
Aug 21, 9:09 PM CDTSpecial Weather StatementTOPDouglas36 min
Aug 21, 9:13 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson34 min
Aug 21, 9:30 PM CDTSpecial Weather StatementTOPLyon30 min
Aug 21, 9:55 PM CDTFlash Flood WarningTOPJackson, Jefferson4 hr
Aug 21, 10:03 PM CDTFlash Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee, Wabaunsee4 hr
Aug 22, 12:01 AM CDTFlash Flood WarningTOPDouglas, Franklin, Osage, Shawnee6 hr
Aug 22, 1:28 AM CDTAreal Flood AdvisoryTOPFranklin3 hr
Aug 22, 1:51 AM CDTFlash Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee4 hr
Aug 22, 2:29 AM CDTSpecial Weather StatementTOPDouglas, Jefferson, Shawnee31 min
Aug 22, 3:32 AM CDTFlash Flood WarningTOPFranklin4 hr
Aug 22, 4:57 AM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin, Lyon, Osage3 hr
Aug 22, 5:03 AM CDTRiver Flood WarningTOPDouglas27 hr
Aug 22, 5:03 AM CDTRiver Flood WarningTOPShawnee22 hr
Aug 22, 5:33 AM CDTAreal Flood WarningTOPDouglas, Jackson, Jefferson, Shawnee3 hr
Aug 22, 5:46 AM CDTFlash Flood WarningTOPDouglas, Franklin, Osage3 hr
Aug 22, 7:29 AM CDTAreal Flood WarningTOPFranklin3 hr
Aug 22, 8:22 AM CDTRiver Flood WarningTOPFranklin, Osage40 hr
Aug 22, 8:22 AM CDTRiver Flood WarningTOPAnderson, Franklin31 hr
Aug 22, 8:34 AM CDTAreal Flood WarningTOPDouglas, Franklin, Osage4 hr
Aug 22, 10:47 AM CDTAreal Flood WarningTOPFranklin118 min
Aug 22, 12:16 PM CDTAreal Flood WarningTOPDouglas, Franklin, Osage8 hr

Nearby

River Flood Warnings in Kansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.